# SDR ASAA2023071344491

- Difficulty date: July 13, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA - FLOOR WEB SKIN UPPER SURFACE AT FLOOR BEAM 986 - OUTBD OF THE OUTBD FWD AFT GALLEY FLOOR SUPPORT FITTING SMALL AREA OF CORROSION. GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS AT ANCHOR PLATE LOCATION 0.020 IAW BAC DWG 147A5712 REV B REMAINING THICKNESS 0.000 100% MATERIAL LOSS. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REMOVED WEB IAW B737-800 SRM 51-40-02. DRILLED TO FIT NEW WEB IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV- INSTALLED NEW WEB IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV-.
